# SDR 97ZZZX3547

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6899081
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN IN-FLIGHT.  FOUND BROKEN PC LINE FROM GOVERNOR TO FUEL CONTROL AND A HIGH VIBRATION LEVEL.  ENGINE WAS REMOVED.  ON TEAR DOWN, FOUND COMBUSTION LINER UPPER AIR SKIRT LOOSE AND PIECES MISSING.  ENGINE WAS FOD OUT. THIS WAS THE SECOND RE-WORKED LINER THAT HAS FAIILED IN LESS THAN A YEAR FROM ONE VENDOR.  SUBMITTER STATED THEY ARE PURGING ALL RE-WORKED LINERS FROM THIS VENDOR FROM SYSTEM.
